≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Low ejection fraction ,dilated cardiomyopathy

My husband has been diagnosed with low left ventricular ejection fraction of 25 percentage ,with enlarged heart
Left ventrical walls show diffuse hypokinesia ,thickened hypertrabeculated myocardium
Doctors r saying there is no chance of any blockage but should have an angiography to confirm
He is presently on cidmus 50 ,flavedon mr and ecospirin 75 anf iverzac
He sometimes feels as if there is an internal jerks in body and often a symbol of irregular heart rhythms occur when taking bp.bp remains in the range of 140 by 90 but sometimes goes as high as 150 by 100 specially in the morning. Pulse from 60 to 75
.His calcium levels are 8.4.no other complaints as of now
I recently purchased r2 tincture but I found some negative reviews of craytageus on internet
Kindly somebody tell which mother tinctures to be given him .I did not purchase r3 as it has some arsenic in it
 
  Sweta nigam on 2019-05-22
This is just a forum. Assume posts are not from medical professionals.
Hi,

You are not understanding how homeopathic
Medicines work. Mother tinctures are more like
Giving the plant itself. Arsenic in a potency,
Is not the same as taking arsenic. The remedy is so diluted that it is
Only a molecule copy- the body will not tolerate
Any substance that is similar to what is already going
On. The diluted “copy” should match materia medica important
Symptoms. If the match is close to the illness-
The body raises life force to get rid of the remedy.
At the same time the life force targets the real illness.
This is why homeopathic remedies cure.

You can google Dr Aadil homeopathic heart hospital
In Nagpur. He is a specialist in heart conditions -
There are no drs on here , at this time. You
Cannot self prescribe as it is too complicated.
 
simone717 4 months ago
Ok
 
Sweta nigam 4 months ago
My husband has the similar ejection issue in the past and is using blood thinners the issue is well managed now. It is okay to take use ptk 49 drops as search results like this claims to have no side effects. homoeo.pk
 
meharox 4 months ago
Hi-
It says on the bottle- of pk49- please do not self
Medicate- consult your physician.

It has several remedies in it. Even tho homeo
Remedies are said to have no side effects,
That has to be explained.

Western meds have side effects, some unpleasant,
Some severe where you cannot take it, and some
That can permanently damage you.

Homeopathic meds - are to match materia medica
Symptoms. You may google materia medica of
Any remedy. Look at all the symptoms it can be
Given for. If the remedy is wrong, or potency wrong,
Or too many doses - one can start having new
Symptoms that are listed in materia medica.
One can have worsening of old symptoms, which
Can be a good response, but then you must stop medicine and see if these wear off and relief comes.

It is not a good idea to take any combo meds
Because then one does not know which med
Is helping or hurting .

Usually bad effects wear off after a time-
That is why they say no side effects.
 
simone717 4 months ago
Thanks for ur replies ,but pkt medicine means combination mother tinctures or what? Like r 2 and r3
 
Sweta nigam 4 months ago
It is a company that makes combo medicines.
You can google it. There are different remedies
In the combinations and different potencies of remedies.
[Edited by simone717 on 2019-05-23 15:25:49]
 
simone717 4 months ago
OK thanks
 
Sweta nigam 4 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.